# SDR ASOA2012092402269

- Difficulty date: August 29, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,821 hours, 17,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9, STA 421 CORRODED.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-21-49-101-001-A01 AND REO 670-53-00-013, REV F.  REMOVED AND INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.
